# SDR USAA061139

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294-328 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294-328 S17R RBL 55 CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02 LEVEL 2 C53-107-02, DEFECT SIZE: 20 INCHES.
